# SDR SWAA2015080442501

- Difficulty date: July 28, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 57,070 hours, 44,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK, AFT CANOE FAIRING, AFT TAIL CONE CRACKED AT FASTENER HOLE.  REPAIRED FAIRING IAW SRM.
